Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Treatment for asthma without cortisone medications? Does taking Zaditin cause psychological problems?

hi doctor .. iam 24 years old female .suffer from astma from 14 year and disappeared after treatment with zaditen but after ten years appeared again and took many medications such as (foradil ,miflonide, clenil, symbicort ......) but without any benefits so i want to give me program for treatment without cortisone medications ??? and i want to ask if zaditin really cause psychological symptoms or not ?? thnak u
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
your treatment willbe based on anti allergics
safe are montair fx combinatio of montelucast 10 mg and fxoenadine 120 mg
can take continously for life time also
can take asthalin inhaler sos
but if yoy realy want cure go for allergy teststs and specific desensitisation immunotheapy it will cure you
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor